Hi I have been on 5 mg of abilify and also klonopin since jan..09.Recently i have been having severe dizziness.,y ear hurt so wen to dr put me on antibotic (antibiotic)...Abilify has helped my depression so much but im wondering f it would start causing dizziness after being on it since jan 20 09...would like to make friends with others on abilify to chat with
It sounds like what you've said is an infection, did/do you have an ear infection? Dr's will only give you antibiotics for that. If you're not sure ask your doc. You've posted before that you've had the same thing, even before going Abilify - so personally I think it's something else, whether it's an ear issue or something else.Remember we can't diagnose you here, you need to see your Dr.
I take Klonopin .5 mg at night, and .5 mg in the morning. I just started taking Abilify a few weeks ago. A few years ago, I took Abilify, but had to stop due to restless leg syndrome. I had been started at 10 mg at that time. This time, the doctor started me at 2 mg once a day for two weeks, and then I will see him. I have not felt dizzy, nor experience the restless leg syndrome, at least not yet. Everyone experienced medication differently. As LeftCoastChick mentioned, you need to consult with you doctor regarding your particular symptoms. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.